cancer-icon
Prostate cancer
My father is suffering from prostate cancer. 15 days ago, doctors remove the testicles. Now he is fit but doctors start a dose of tabi 50 mg. IS IT SAFE aur it has severe side affects??.
1341 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Yes it is safe if taken under supervision.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is safe but will require you to share reports for a meaningful discussion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is safe and planned as part of androgen deprived therapy...
Next Steps
may need medical oncologist opinion reg requirement of chemotherapy... see for bone status for any role of radiotherapy
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please share his reports... Tabi may not be needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.